MathSciNet Relay Station
MathSciNet bibliographic data
MR2661909 (2011f:76182) 76W05 (76A05 76S05)
Hussain, M.; Hayat, T.; Asghar, S.; Fetecau, C. Oscillatory flows of second grade fluid in a porous space. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2403–2414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement